Open Access
2013 On Solutions of Linear Fractional Differential Equations with Uncertainty
T. Allahviranloo, S. Abbasbandy, M. R. Balooch Shahryari, S. Salahshour, D. Baleanu
Abstr. Appl. Anal. 2013(SI25): 1-13 (2013). DOI: 10.1155/2013/178378


The solutions of linear fuzzy fractional differential equations (FFDEs) under the Caputo differentiability have been investigated. To this end, the fuzzy Laplace transform was used to obtain the solutions of FFDEs. Then, some new results regarding the relation between some types of differentiability have been obtained. Finally, some applicable examples are solved in order to show the ability of the proposed method.


Download Citation

T. Allahviranloo. S. Abbasbandy. M. R. Balooch Shahryari. S. Salahshour. D. Baleanu. "On Solutions of Linear Fractional Differential Equations with Uncertainty." Abstr. Appl. Anal. 2013 (SI25) 1 - 13, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1296.34007
MathSciNet: MR3132538
Digital Object Identifier: 10.1155/2013/178378

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI25 • 2013
Back to Top